# SDR N6WA2013110101

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 12,700 hours, 8,428 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT HANDLE FALLING DOWN.   APPLIED HOOK AND LOOP TO RT OVERWING ROPE BOX IAW AMM 25-63-04.   BOX DOOR IS SECURE AT THIS TIME, OK FOR USE.
